Vol. 124, No. 4, 1999 · Contents

Pavel Calabek:
Higher-order differential systems and a regularization operator

Alexandr Fischer:
Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Cauchy integral)

Zoltan Buczolich, Clifford E. Weil:
The non-coincidence of ordinary and Peano derivatives

G. Thompson:
Killing's equations in dimension two and systems of finite type

Diana Caponetti, Valeria Marraffa:
A descriptive definition of a BV integral in the real line

Stefan Schwabik:
Linear Stieltjes integral equations in Banach spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 4 February 2005.

© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition